MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CVC SET: 5 FR X 20 CM; CATHETER PERCUTANEOUS

ARROW INTERNATIONAL LLC ARROW CVC SET: 5 FR X 20 CM; CATHETER PERCUTANEOUS
Catalog Number ES-04301
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "the doctor found the swg kinked when the swg inserted into ars during used on the patient".They changed a new one to resolve the issue.No harm for the patient.The patient condition is fine.No medical intervention was required.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn#(b)(4).The customer returned one guidewire and advancer for analysis.No obvious signs of use were observed.The arrow raulerson syringe (ars) involved with this complaint was not returned for analysis.Visual analysis revealed that the guidewire was kinked in one location towards the distal end.Microscopic examination confirmed the damage and revealed that the distal j-bend was misshapen.The distal and proximal welds were full and spherical.The kink on the guidewire measured 568mm from the proximal weld.The guidewire total length measured 600mm, which is within the specification limits of 596mm - 604mm per the guidewire product drawing.The guidewire outer diameter measured 0.790mm, which is within the specification limits of 0.788mm - 0.826mm per the guidewire product drawing.The guidewire was inserted into a lab inventory ars/introducer needle subassembly.Minor resistance was encountered at the location of the kinking; however, the guidewire was able to pass.Performed per ifu statement, "advance guidewire into arrow raulerson syringe approximately 10 cm until it passes through syringe valves or into introducer needle".A manual tug test confirmed that the distal and proximal welds were secure and intact.A device history record review was performed, and no relevant findings were identified.The ifu provided with the kit informs the user, "do not apply excessive force in placing or removing catheter or guidewire.Excessive force can cause component damage or breakage.If damage is suspected or withdrawal cannot be easily accomplished, radiographic visualization should be obtained and further consultation requested".The report of a kinked guidewire was confirmed through complaint investigation of the returned sample.Visual analysis revealed a kink toward the distal end of the guidewire body.Despite the damage, the guidewire met all relevant dimensional requirements, and a device history record review did not reveal any relevant findings.Functional testing revealed that slight resistance was encountered at the kinks when inserting the guidewire through a lab inventory ars/introducer needle.This kinking likely caused or contributed to this event; however, without the ars also returned for analysis, the root cause cannot be determined at this time.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
ARROW CVC SET: 5 FR X 20 CM
Common Device Name
CATHETER PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key21196624
Report Number3006425876-2025-00060
Device Sequence Number20708830
Product Code DQY
UDI-Device Identifier10801902122756
UDI-Public(01)10801902122756(11)231204(17)281130(10)71F23L1410(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K862056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberES-04301
Device Lot Number71F23L1410
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2025
Supplement Date Received by Manufacturer02/19/2025
Initial Report FDA Received Date01/21/2025
Supplement Report FDA Received Date02/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown